Author Sakugawa, Kenji|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Ramakrishhan, B.| Sahu, Brundaban|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Defant, Colin|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Ogata, Yuta| Teramoto, Keisuke|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Kim, Kwang-Seob| Kishi, Yasuhiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Connor, Peter|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
FullText URL mjou_059_131_140.pdf
Author Hashimoto, Mitsuyasu|
Keywords canonical module symmetric algebra Frobenius algebra quasi-Frobenius algebra n-canonical module
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 131
End Page 140
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version publisher
Related Url https://arxiv.org/abs/1609.07613
Author Le Van An| Nguyen Thi Hai Anh| Ngo Sy Tung|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Dimassi, Mouez| Anh Tuan Duong|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Kakehi, Tomoyuki| Oshita, Yoshihito|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Itoh, Jin-ichi| Sakai, Takashi|
Published Date 2007-01
Publication Title Mathematical Journal of Okayama University
Volume volume49
Issue issue1
Content Type Journal Article
Author Sakai, Takashi|
Published Date 1983-06
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue1
Content Type Journal Article
Author Itoh, Jin-ichi| Sakai, Takashi|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
Author Sakai, Takashi|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
Author Ikehata, Shuichi|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
Author Ikehata, Shuichi|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
Author Miura, Takeshi|
Published Date 2002-01
Publication Title Mathematical Journal of Okayama University
Volume volume44
Issue issue1
Content Type Journal Article
Author Takahashi, Sin-Ei| Miura, Takeshi| Hatori, Osamu|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1953-10
Publication Title Mathematical Journal of Okayama University
Volume volume3
Issue issue1
Content Type Journal Article
Author Ishikawa, Kazuhiro| Tanaka, Hiroshi| Tanaka, Katsumi|
Published Date 2002-01
Publication Title Mathematical Journal of Okayama University
Volume volume44
Issue issue1
Content Type Journal Article